MathSciNet Relay Station
MathSciNet bibliographic data
MR2924580 34G10 (34A55 35K20 35R30)
Ashyralyev, A. On the problem of determining the parameter of a parabolic equation. Ukrainian Math. J. 62 (2011), no. 9, 1397–1408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement